U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

does every child get fever after been given vaccine?

2 doctor answers2 doctors weighed in
Dr. Mark Diamond
Pediatrics 46 years experience
Possible: Fever is always a possible side effect of vaccines, but not often and generally annoying, but harmless.
Dr. James Ferguson
Pediatrics 46 years experience
No: Before the mid 90's when we had switched to the acellular pertussis vaccine we expected fever with the older whole cell preparation. Now it is seen occasionally, more often with the pneumococcal vaccine than several of the others but not expected.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.